CSpace
ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION AND THEOREMS CONCERNING THE ZEROS OF DIRICHLET L-FUNCTIONS
CHEN, JG; LIU, JM
1988-11-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:21Pages:1832-1833
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988R493600021
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28614
Collection中国科学院数学与系统科学研究院
Corresponding AuthorCHEN, JG
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, JG,LIU, JM. ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION AND THEOREMS CONCERNING THE ZEROS OF DIRICHLET L-FUNCTIONS[J]. KEXUE TONGBAO,1988,33(21):1832-1833.
APA CHEN, JG,&LIU, JM.(1988).ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION AND THEOREMS CONCERNING THE ZEROS OF DIRICHLET L-FUNCTIONS.KEXUE TONGBAO,33(21),1832-1833.
MLA CHEN, JG,et al."ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION AND THEOREMS CONCERNING THE ZEROS OF DIRICHLET L-FUNCTIONS".KEXUE TONGBAO 33.21(1988):1832-1833.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, JG]'s Articles
[LIU, JM]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, JG]'s Articles
[LIU, JM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, JG]'s Articles
[LIU, JM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.